# SDR WX0A2025070232479

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 37,656 hours, 23,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  ON WAKE UP FOUND FA MEGAPHONE DAMAGED. PIN FOR WAILING TONE BROKEN OFF IN THE RECEPTICLE.  REPLACED MEGAPHONE IAW LOPA A2256500I01. OP CHECK GOOD IAW AMM 25-65-51-710-002-A.
